A 27-year-old female asked:
Disclaimer

hi ! why every time i take the prenatal vitamins i have to vomit can't eat feel dizzy ? does it supposed to do that to me or ? im eleven weeks pregno ?

3 doctor answers
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
It's the pregnancy: It's the pregnancy and not the prenatal vitamin. Take the pill after you have had something to eat and not on an empty stomach.
Answered on Jan 4, 2014
1
1 thank
Dr. Randy Baker
40 years experience Holistic Medicine
Not supposed to but:: Prenatal vitamins are not supposed to do that but it is not unusual in early pregnancy to have a sensitive stomach; zinc ; b vits can esp. Cause nausea. Taking them after a meal reduces stomach upset. Taking with ginger tea or homeopathic nux vomica 12c might also help. You might tolerate a liquid or powdered prenatal such as premama better. Good luck!
Answered on Jan 4, 2014
1
1 thank
Dr. Wendy Askew
24 years experience Obstetrics and Gynecology
Switch vitamins: Different formulations of vitamins can cause nausea in some patients. Most patients can find a vitamin that doesn't cause those symptoms. Try a few different ones.
Answered on Jan 4, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 19-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
? viral infection: Not sure what you mean by "ate too many vitamins" but you need to take a really huge amount of vitamins to have them cause any symptoms other than sto ... Read More
A 42-year-old member asked:
Dr. Thelma Jones
58 years experience Holistic Medicine
Evaluation is necess: You need an evaluation.
A 23-year-old female asked:
Dr. Anne Phelan-adams
A Verified Doctor answered
A US doctor answered Learn more
Your symptoms have: nothing to do with the Prenatal vitamin you took. However, it could have something to do with your pregnancy. Sudden onset of dizziness & headac ... Read More
A 32-year-old female asked:
Dr. Ralph Boling
39 years experience Obstetrics and Gynecology
Probable not: But try taking the vitamin in the evening. If you have a 28 day cycle, your most fertile days are around the the 14th day of your cycle, try to have ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month